MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; HYPDERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; HYPDERMIC SINGLE LUMEN NEEDLE
Model Number 324909
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with an unspecified amount of bd veo¿ insulin syringes with bd ultra-fine¿ needle the needle was unable to aspirate.1 of 2 issues.The following information was provided by the initial reporter: she did not have an exact number to provide, but said she's been using the needles for the past 7 years or so.She has most recently been purchasing them from wal-mart.She said she has saved one sample needle with the issue of not allowing liquid to pass through that she encountered yesterday as she attempted to use it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 28-aug-2023 h6: investigation summary customer returned (1) 0.3ml 31ga 6mm syringe in an open polybag from the lot# 2213816.It was reported by the consumer that needle is bent and do not allow any liquid to go through.Consumer also stated that the needle hub is damaged.The returned samples visually verified and observed no damages.Functionality test was performed and observed no issues.No issues of any kind was observed on the returned samples.Therefore, embecta was not able to confirm the customer reported issues.A review of the device history record was completed for batch # 2213816 all inspections were performed per the applicable operations qc specifications.

Brand Name
BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE
Common Device Name
HYPDERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17346074
Report Number1920898-2023-00450
Device Sequence Number20561184
Product Code FMF
UDI-Device Identifier00382903249091
UDI-Public(01)00382903249091
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number324909
Device Catalogue Number324909
Device Lot Number2213816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown